# SDR MALA050288

- Difficulty date: March 12, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- Aircraft time: 15,902 hours, 15,893 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG SIDE STAY ATTACHMENT BEAM FAILED NDT AS PER SSI 53-20-171 (ALL FOUR LOCATIONS).  NO FURTHER INFORMATION AT THIS TIME.
